Alert archive / Ohio / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 69, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Jul 7, 2017, 7:47 PM EDT for Boyd County, Carter County, Greenup County, Kentucky; Cabell County, Mason County, West Virginia; 5 counties in Ohio. It was in force for 58 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 7, 2017, 7:47 PM EDT (23:47 UTC)
- Expired
- Jul 7, 2017, 8:45 PM EDT
- In force
- 58 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Boyd County, KY, Carter County, KY, Greenup County, KY, Gallia County, OH, Jackson County, OH, Lawrence County, OH, Meigs County, OH, Vinton County, OH, Cabell County, WV, Mason County, WV
The radar
The Charleston,WV radar (KRLX), 106 km from the middle of the area, began a volume at 23:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 7, 7:50 PM EDT | TSTM WND DMG | 2 Ssw Coalton, OH | TREES DOWN ALONG PRICES SWITCH RD. |
| Jul 7, 8:19 PM EDT | TSTM WND DMG | 5 Sse Vinton, OH | TREE DOWN ALONG STATE ROUTE 554. TIME ESTIMATED FROM RADAR. |
| Jul 7, 8:38 PM EDT | TSTM WND DMG | Henderson, WV | TREE DOWN ALONG CHESTNUT ST. TIME ESTIMATED FROM RADAR. |
| Jul 7, 8:43 PM EDT | TSTM WND DMG | 3 E Point Pleasant, WV | TREE DOWN ALONG RIPLEY RD. TIME ESTIMATED FROM RADAR. |
| Jul 7, 8:44 PM EDT | TSTM WND DMG | 1 W New Haven, WV | TREE DOWN ALONG 5TH ST. TIME ESTIMATED FROM RADAR. |
| Jul 7, 8:44 PM EDT | TSTM WND DMG | 1 Wnw Ceredo, WV | TREE DOWN ALONG A STREET. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 7, 1:27 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.8 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 678 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 863 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 171 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 3.8
The text
As transmitted.
153
WUUS51 KRLX 072347
SVRRLX
KYC019-043-089-OHC053-079-087-105-163-WVC011-053-080045-
/O.NEW.KRLX.SV.W.0069.170707T2347Z-170708T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston WV
747 PM EDT FRI JUL 7 2017
The National Weather Service in Charleston West Virginia has issued a
* Severe Thunderstorm Warning for...
Northern Boyd County in northeastern Kentucky...
Greenup County in northeastern Kentucky...
Carter County in northeastern Kentucky...
Central Meigs County in southeastern Ohio...
Gallia County in southeastern Ohio...
Jackson County in southeastern Ohio...
Southeastern Vinton County in southeastern Ohio...
Lawrence County in southeastern Ohio...
Northwestern Mason County in western West Virginia...
North central Cabell County in central West Virginia...
* Until 845 PM EDT
* At 747 PM EDT, severe thunderstorms were located along a line
extending from 8 miles south of Chesterhill to near Vanceburg,
moving southeast at 30 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Ashland, Portsmouth, Ironton, Jackson, Wellston, Point Pleasant,
Grayson, Gallipolis, Coal Grove, Pomeroy, Olive Hill, Oak Hill, Rio
Grande, Chesapeake, Racine, Rutland, Cannonsburg, Lake Vesuvius,
Carter Caves State Park and Kenova.
This includes Interstate 64 in Kentucky between mile markers 151 and
190.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Please report Severe Weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely.
You may also report severe weather by posting your report to the
Charleston West Virginia National Weather Service Facebook Page, or
by using the Twitter Hashtag, NWSRLX.
&&
LAT...LON 3833 8331 3834 8323 3873 8303 3876 8289
3875 8288 3859 8285 3860 8274 3868 8276
3868 8270 3885 8265 3886 8276 3895 8281
3920 8276 3903 8179 3848 8231 3822 8309
3827 8318 3819 8323 3821 8330
TIME...MOT...LOC 2347Z 325DEG 26KT 3937 8190 3863 8327
HAIL...0.88IN
WIND...60MPH
$$
132 follow-up statements
684
WWUS51 KRLX 080016
SVSRLX
Severe Weather Statement
National Weather Service Charleston WV
816 PM EDT FRI JUL 7 2017
KYC019-043-089-OHC053-079-087-105-163-WVC011-053-080045-
/O.CON.KRLX.SV.W.0069.000000T0000Z-170708T0045Z/
Boyd KY-Greenup KY-Carter KY-Meigs OH-Gallia OH-Jackson OH-Vinton OH-
Lawrence OH-Mason WV-Cabell WV-
816 PM EDT FRI JUL 7 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR NORTHERN BOYD...GREENUP...CARTER...CENTRAL MEIGS...GALLIA...
SOUTHERN JACKSON...SOUTHEASTERN VINTON...LAWRENCE...NORTHWESTERN
MASON AND NORTH CENTRAL CABELL COUNTIES...
At 816 PM EDT, severe thunderstorms were located along a line
extending from near Pomeroy to near Load, moving southeast at 30 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Ashland, Portsmouth, Ironton, Jackson, Wellston, Point Pleasant,
Grayson, Gallipolis, Coal Grove, Pomeroy, Olive Hill, Oak Hill, Rio
Grande, Chesapeake, Racine, Rutland, Cannonsburg, Lake Vesuvius,
Carter Caves State Park and Kenova.
#
This includes Interstate 64 in Kentucky between mile markers 151 and
190.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Please report Severe Weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely.
You may also report severe weather by posting your report to the
Charleston West Virginia National Weather Service Facebook Page, or
by using the Twitter Hashtag, NWSRLX.
&&
LAT...LON 3833 8331 3834 8323 3873 8303 3876 8289
3875 8288 3859 8285 3860 8274 3868 8276
3868 8270 3885 8265 3886 8276 3888 8277
3889 8277 3915 8247 3903 8179 3848 8231
3822 8309 3827 8318 3819 8323 3821 8330
TIME...MOT...LOC 0016Z 333DEG 23KT 3907 8204 3852 8304
HAIL...0.88IN
WIND...60MPH
$$
13211
WWUS51 KRLX 080032
SVSRLX
Severe Weather Statement
National Weather Service Charleston WV
832 PM EDT FRI JUL 7 2017
OHC079-080042-
/O.CAN.KRLX.SV.W.0069.000000T0000Z-170708T0045Z/
Jackson OH-
832 PM EDT FRI JUL 7 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN JACKSON COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 900 PM EDT for
northeastern Kentucky...southeastern Ohio...and central and western
West Virginia.
LAT...LON 3833 8331 3834 8323 3855 8312 3863 8286
3859 8285 3860 8274 3868 8276 3867 8267
3884 8258 3884 8245 3914 8241 3903 8179
3848 8231 3822 8309 3827 8318 3819 8323
3821 8330
TIME...MOT...LOC 0032Z 333DEG 23KT 3896 8198 3842 8297
$$
KYC019-043-089-OHC053-087-105-163-WVC011-053-080045-
/O.CON.KRLX.SV.W.0069.000000T0000Z-170708T0045Z/
Boyd KY-Greenup KY-Carter KY-Meigs OH-Gallia OH-Vinton OH-
Lawrence OH-Mason WV-Cabell WV-
832 PM EDT FRI JUL 7 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR NORTHERN BOYD...GREENUP...CARTER...CENTRAL MEIGS...GALLIA...
SOUTHEASTERN VINTON...LAWRENCE...NORTHWESTERN MASON AND NORTH CENTRAL
CABELL COUNTIES...
At 832 PM EDT, severe thunderstorms were located along a line
extending from New Haven to near Oldtown, moving southeast at 25 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Ashland, Ironton, Point Pleasant, Grayson, Gallipolis, Coal Grove,
Pomeroy, Olive Hill, Rio Grande, Chesapeake, Racine, Rutland,
Cannonsburg, Lake Vesuvius, Carter Caves State Park, Kenova,
Catlettsburg, New Haven, Ceredo and Greenup.
#
This includes Interstate 64 in Kentucky between mile markers 151 and
190.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Please report Severe Weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely.
You may also report severe weather by posting your report to the
Charleston West Virginia National Weather Service Facebook Page, or
by using the Twitter Hashtag, NWSRLX.
&&
LAT...LON 3833 8331 3834 8323 3855 8312 3863 8286
3859 8285 3860 8274 3868 8276 3867 8267
3884 8258 3884 8245 3914 8241 3903 8179
3848 8231 3822 8309 3827 8318 3819 8323
3821 8330
TIME...MOT...LOC 0032Z 333DEG 23KT 3896 8198 3842 8297
HAIL...0.88IN
WIND...60MPH
$$
13What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 3:20 PM EDT, 4 hours 27 minutes earlier.
Area forecast discussion, Jul 7, 3:20 PM EDT, 4 hours 27 minutes before
Area Forecast Discussion National Weather Service Charleston WV 320 PM EDT Fri Jul 7 2017 .SYNOPSIS... Cold front crosses Saturday morning. Cooler and less humid under high pressure Sunday. Unsettled weather returns next week. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... As of 157 PM Friday... A series of convective complexes will affect the area this afternoon and tonight. Radar and sfc obs one complex spreading showers and thunderstorms across southeast OH. This activity will likely produce heavy rain and gusty winds up to 40 knots across the northern sections late this afternoon and evening. Models bring a second storm complex dropping southeast, closer to the front, moving into an unstable area. Deep layered shear increases to 50 knots, pwats around 2 inches and sfc CAPE decreasing to 1000 J/Kg suggest storms could reaching severe limits prior and after 00Z tonight. The major threat will be damaging winds. There is a severe thunderstorm watch in effect until 00Z Saturday. The actual cold front crosses the area by 12Z Saturday and exits the eastern mountains by mid morning. Conditions will improve behind the front with drier airmass and high pressure building from the west. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY NIGHT/... As of 320 PM Friday... With the cold front having exited the area, expecting a dry period before more unsettled weather returns. Temperatures will remain seasonal, but much drier air filtering in will keep conditions pleasant. Used a blend of guidance. && .LONG TERM /MONDAY THROUGH FRIDAY/... As of 320 PM Friday... Northwest flow will become more zonal as the overall longwave pattern de-amplifies across the US. Multiple low pressure centers well north of the area will continue sending waves of energy southward, keeping periods of unsettled weather through the week ahead. && .AVIATION /19Z FRIDAY THROUGH WEDNESDAY/... As of 145 PM Friday... Radar images show a thunderstorm complex moving southeast across northern to central OH. This complex is expected to reach southeast OH around 20Z, PKB around 21Z and CKB around 21-22Z. Coded brief IFR conditions along the heavier showers. These conditions are developing ahead of a cold front under high instability and enough deep layered shear. Models suggest there will be another batch of showers and thunderstorms along the cold front. Although sfc CAPE will decrease with the FROPA, but deep layered shear increase to about 50 knots. These conditions bring supercell composite parameter to about 5, conducive to severe weather. In fact, a severe thunderstorm watch has been issued for portions of southeast OH and WV until 00Z Saturday. Estimated the timing of storms reaching northern sites and included strong gusty winds. Overall, expect VFR conditions, but MVFR/LIFR along showers and storms through tonight. IFR possible in lingering showers/storms and post frontal stratus into Saturday morning. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z SATURDAY... FORECAST CONFIDENCE: Medium. ALTERNATE SCENARIOS: Convective winds could be stronger than expected. Timing and duration of IFR/LIFR conditions may vary. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. UTC 1HRLY 18 19 20 21 22 23 00 01 02 03 04 05 EDT 1HRLY 14 15 16 17 18 19 20 21 22 23 00 01 CRW CONSISTENCY H H H H H H H H H H M L HTS CONSISTENCY H H H H H H H H M M H M BKW CONSISTENCY H H H H H H H H H H H M EKN CONSISTENCY H H H H H H H H H M M L PKB CONSISTENCY H H H H H H M M M H H L CKB CONSISTENCY H H H H H H H H M M M L AFTER 18Z SATURDAY... Dense valley fog possible Sunday morning. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...None. OH...None. KY...None. VA...None. && SYNOPSIS...ARJ/DTC NEAR TERM...ARJ/MZ SHORT TERM...DTC LONG TERM...DTC AVIATION...ARJ
Hazardous weather outlook, Jul 7, 7:37 PM EDT, 10 minutes before
Hazardous Weather Outlook National Weather Service Charleston WV 737 PM EDT Fri Jul 7 2017 OHZ066-067-075-076-WVZ009>011-017>020-026>032-039-040-525-526-082345- Perry-Morgan-Athens-Washington-Wood-Pleasants-Tyler-Wirt-Calhoun- Ritchie-Doddridge-Boone-Clay-Braxton-Gilmer-Lewis-Harrison-Taylor- Upshur-Barbour-Northwest Randolph-Southeast Randolph- 737 PM EDT Fri Jul 7 2017 This Hazardous Weather Outlook is for portions of southeast Ohio, and portions of central West Virginia, northeast West Virginia, northern West Virginia and southern West Virginia. .DAY ONE...Tonight. Showers and thunderstorms remain possible through tonight. There is also a potential for pockets of heavy rain, or repetitive storms. This could lead to isolated water issues. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. KYZ101>103-105-OHZ083>087-WVZ005>008-013>016-082345- Greenup-Carter-Boyd-Lawrence KY-Jackson OH-Vinton-Meigs-Gallia- Lawrence OH-Wayne-Cabell-Mason-Jackson WV-Lincoln-Putnam-Kanawha- Roane- 737 PM EDT Fri Jul 7 2017 ...SEVERE THUNDERSTORM WATCH 402 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northeast Kentucky, portions of southeast Ohio, and portions of central West Virginia, southern West Virginia and western West Virginia. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. Showers and thunderstorms remain possible through tonight. There is also a potential for pockets of heavy rain, or repetitive storms. This could lead to isolated water issues. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. VAZ003-004-WVZ024-025-033-034-515>524-082345- Dickenson-Buchanan-Mingo-Logan-McDowell-Wyoming-Northwest Raleigh- Southeast Raleigh-Northwest Fayette-Southeast Fayette- Northwest Nicholas-Southeast Nicholas-Northwest Webster- Southeast Webster-Northwest Pocahontas-Southeast Pocahontas- 737 PM EDT Fri Jul 7 2017 This Hazardous Weather Outlook is for southwest Virginia, and portions of northeast West Virginia, southeast West Virginia and southern West Virginia. .DAY ONE...Tonight. There is a marginal risk of severe thunderstorms into tonight. Damaging wind gusts are the most likely threat. There is also a potential for pockets of heavy rain, or repetitive storms. This could lead to isolated water issues. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
In the hours before
Local storm report, Jul 7, 6:38 PM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
638 PM EDT FRI JUL 07 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0339 PM TSTM WND DMG E VIENNA 39.32N 81.54W
07/07/2017 WOOD WV 911 CALL CENTER
TREES DOWN THROUGHOUT COUNTY.
&&
EVENT NUMBER RLX1700541
COOPERLocal storm report, Jul 7, 6:43 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
643 PM EDT FRI JUL 07 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM TSTM WND DMG ATHENS 39.33N 82.10W
07/07/2017 ATHENS OH 911 CALL CENTER
NUMEROUS TREES DOWN IN THE CITY OF ATHEN
&&
EVENT NUMBER RLX1700542
SASAKILocal storm report, Jul 7, 6:45 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
645 PM EDT FRI JUL 07 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0407 PM TSTM WND DMG POMEROY 39.03N 82.03W
07/07/2017 MEIGS OH 911 CALL CENTER
TREES DOWN IN POMEROY
&&
EVENT NUMBER RLX1700543
SASAKILocal storm report, Jul 7, 6:51 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
651 PM EDT FRI JUL 07 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM TSTM WND DMG 6 WSW DARWIN 39.12N 82.14W
07/07/2017 MEIGS OH 911 CALL CENTER
TREES DOWN IN SCIPIO TOWNSHIP
&&
EVENT NUMBER RLX1700544
SASAKILocal storm report, Jul 7, 7:07 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
707 PM EDT FRI JUL 07 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0346 PM TSTM WND DMG REEDSVILLE 39.12N 81.75W
07/07/2017 MEIGS OH 911 CALL CENTER
TREES DOWN IN REEDSVILLE
&&
EVENT NUMBER RLX1700545
SASAKILocal storm report, Jul 7, 7:08 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
708 PM EDT FRI JUL 07 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0423 PM TSTM WND DMG RACINE 38.97N 81.91W
07/07/2017 MEIGS OH 911 CALL CENTER
TREES DOWN IN RACINE
&&
EVENT NUMBER RLX1700546
SASAKIThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 3:36 PM EDT | Severe Thunderstorm Warning | RLX | Pleasants, Ritchie, Tyler, Wood | 39 min |
| Jul 7, 4:01 PM EDT | Special Weather Statement | RLX | Wood | 59 min |
| Jul 7, 4:14 PM EDT | Special Weather Statement | RLX | Harrison | 31 min |
| Jul 7, 5:01 PM EDT | Special Weather Statement | RLX | Barbour, Lewis, Taylor | 44 min |
| Jul 7, 5:34 PM EDT | Special Weather Statement | RLX | Barbour | 41 min |
| Jul 7, 5:47 PM EDT | Severe Thunderstorm Warning | RLX | Barbour, Pocahontas, Randolph, Upshur | 28 min |
| Jul 7, 2:07 PM EDT | Special Weather Statement | RLX | Perry | 23 min |
| Jul 7, 2:12 PM EDT | Severe Thunderstorm Warning | RLX | Morgan, Perry | 33 min |
| Jul 7, 2:35 PM EDT | Severe Thunderstorm Warning | RLX | Athens, Morgan, Perry, Vinton | 25 min |
| Jul 7, 2:58 PM EDT | Severe Thunderstorm Warning | RLX | Athens, Morgan, Vinton, Washington | 47 min |
| Jul 7, 4:25 PM EDT | Special Weather Statement | RLX | Meigs | 50 min |
| Jul 7, 6:07 PM EDT | Special Weather Statement | RLX | Gallia | 23 min |
| Jul 7, 6:17 PM EDT | Flash Flood Warning | RLX | Gallia, Jackson, Lawrence | 4 hr |
Nearby
Severe Thunderstorm Warnings in Ohio, 2017Severe Thunderstorm Warnings in Kentucky, 2017Severe Thunderstorm Warnings in West Virginia, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.